m+Medelevator.RU
← Поиск публикаций
International medical case reports journal · 2026

Exudative Retinal Detachment During Induction Therapy for Acute Promyelocytic Leukemia: A Manifestation of Differentiation Syndrome.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Zheng Xianqi, Zhang Xiayin, Yu Honghua, Zang Siwen

Аннотация

BACKGROUND/AIM: This report describes a case of exudative retinal detachment as an ocular manifestation of differentiation syndrome (DS) during induction therapy for acute promyelocytic leukemia (APL). A concise review of the literatures is also provided.

CASE PRESENTATION: A 25-year-old female with APL received induction therapy with all-trans retinoic acid (ATRA), arsenic trioxide (ATO), and daunorubicin. On day 15 of induction therapy, she developed dyspnea with pulmonary infiltrates, alongside bilateral epiphora and blurred vision in her right eye. Ophthalmic examination revealed a best-corrected visual acuity (BCVA) of 20/40 in the right eye and 20/20 in the left. Fundus examination demonstrated macular edema, mild optic disc edema, undulating exudative retinal detachment in the posterior pole and mid-peripheral retina, and scattered superficial hemorrhages bilaterally. Optical coherence tomography demonstrated corrugated retinal pigment epithelium elevation with subretinal fluid (SRF), choroidal thickening in both eyes, and neurosensory epithelium detachment in the right macula. Fundus fluorescein angiography confirmed diffuse vascular leakage bilaterally. A diagnosis of DS was established. Management with systemic corticosteroids, ATRA dose reduction, and ATO discontinuation led to the complete resolution of SRF and restoration of BCVA to 20/20 in both eyes within one month.

CONCLUSION: Exudative retinal detachment can be an ocular manifestation of DS during APL induction therapy, likely attributable to systemic capillary leakage. Prompt intervention with systemic corticosteroids is effective and generally associated with a favorable visual prognosis.